Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Will unwanted 72 pill cause delay in menstrual cycle ?

hi I am 33 yr,i had sex with boy frnd on 26 june and then took unwanted 72 pill next day, which causes slight bleeding for 2 days later. Now almost a month but i didnt have my next period .today is like 30th day for the cycle, will i get my periods on time or later?
Asked On : Sun, 24 Jul 2011
Answers:  2 Views:  495
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You have not mentioned which day of your cycle you had unprotected sex and also not mentioned regularity of your cycles. Since you took Emergency contraception pill within 72 hours, less chance of pregnancy. Your periods will get delayed and you may experience heavy bleeding when it starts. Also weight gain, breast pain, abdominal pain, nausea are side effects of Emergency contraceptive pill. It is better to get Pregnancy test if it is very late. If negative test it could be due to hormonal disturbance for which Gynaecologist consult is necessary. Next time use condom to prevent pregnancy and prevent STDs.
Answered: Sun, 24 Jul 2011
I find this answer helpful
  User's Response
I had last month sex on 3rd day of my periods , then had contraceptive pill next day..this month till date i m not having periods, as it is going to be 31st day, every month 28 day is my cycle date.when will have my next periods
Answered: Sun, 24 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor